zbMATH — the first resource for mathematics

Characterization of the Besov-Lipschitz and Triebel-Lizorkin spaces. The case \(q<1\). (English) Zbl 0897.42010
Let \(\mathcal S\) be the space of Schwartz functions in \(\mathbb R^n\). Let \(w\) be a Muckenhoupt’s \(A_\infty\) weight on \(\mathbb R^n\), and \(\dot F_{p,q}^{\alpha, w}\) and \(\dot B_{p,q}^{\alpha, w}\) be the weighted homogeneous Triebel-Lizorkin and Besov spaces, respectively. Suppose \(\mu\in \mathcal S\) satisfies that for each \(\xi \neq 0\) there exists a \(t>0\) such that \(\hat\nu(t\xi)\neq 0\). Then the authors give the following: Let \(-\infty<\alpha<\infty\), and \(0<p, q\leq \infty\) (in the case of \(\dot F_{p,q}^{\alpha, w}\), \(p<\infty\)). Then there exits a constant \(C>0\) independent of \(f\in \mathcal S'\) such that \[ \begin{aligned}\| f\| _{\dot F_{p,q}^{\alpha, w}}&\leq C\left\| \Biggl(\int_0^\infty | t^{-\alpha}(\nu_t\ast f)| ^q t^{-1}dt \Biggr)^{1/q}\right\| _{p,w},\\ \text{and} \| f\|_{\dot B_{p,q}^{\alpha, w}}&\leq C\Biggl(\int_0^\infty (t^{-\alpha}\| \nu_t\ast f\| _{p,w})^q t^{-1}dt\Biggr)^{1/q}, \end{aligned} \] where \(\nu_t(x)=t^{-n}\nu(x/t)\). This result improves their results in Stud. Math. 119, No. 3, 219-246 (1996; Zbl 0861.42009) (the cases \(q\geq 1\) for \(\dot F_{p,q}^{\alpha, w}\) and \(p, q\geq 1\) for \(\dot B_{p,q}^{\alpha, w}\)). Inhomogeneous cases are also treated.
Reviewer: K.Yabuta (Nara)

42B25 Maximal functions, Littlewood-Paley theory
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
Full Text: DOI EuDML
[1] Bui, H.-Q. (1982). Weighted Besov and Triebel spaces: Interpolation by the real method.Hiroshima Math. J. 12, 581–605. · Zbl 0525.46023
[2] Bui, H.-Q., Paluszynski, M., and Taibleson, M. (1996). A maximal function characterization of weighted Besov-Lipschitz and Triebel-Lizorkin spaces.Studia Math. 119(3), 219–246. · Zbl 0861.42009
[3] Janson, S. and Taibleson, M. (1981). I teoremi di rappresentazione di Calderón.Rend. Sem. Mat. Univ. Politecn. Torino. 39, 27–35. · Zbl 0507.46030
[4] Kokilasvili, V.M. (1978). Maximal inequalities and multipliers in weighted Triebel-Lizorkin spaces, English translation.Soviet Math. Dokl. 19, 272–276. · Zbl 0396.46034
[5] Peetre, J. (1975). On spaces of Triebel-Lizorkin type.Arkiv Mat. 13(1), 123–130. · Zbl 0302.46021 · doi:10.1007/BF02386201
[6] Strömberg, J.O. and Torchinsky, A. (1989).Weighted Hardy Spaces, Springer Verlag, Berlin. · Zbl 0676.42021
[7] Uchiyama, A. (1985) Characterization ofH p (R n ) in terms of generalized Littlewood-Paleyg-functions.Studia Math. 81, 215–241.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.